Erratum

Generalizations of the Poincaré-Birkhoff theorem (Ann. of Math. (1988) 128 (139-151))

John M Franks*

*Corresponding author for this work

Research output: Contribution to journalComment/debate

10 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1097-1098
Number of pages2
JournalAnnals of Mathematics
Volume164
Issue number3
DOIs
StatePublished - Jan 1 2006

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this

@article{3f47f025928d47e18ee5d5bde1b04428,
title = "Erratum: Generalizations of the Poincar{\'e}-Birkhoff theorem (Ann. of Math. (1988) 128 (139-151))",
author = "Franks, {John M}",
year = "2006",
month = "1",
day = "1",
doi = "10.4007/annals.2006.164.1097",
language = "English (US)",
volume = "164",
pages = "1097--1098",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",
number = "3",

}

Erratum : Generalizations of the Poincaré-Birkhoff theorem (Ann. of Math. (1988) 128 (139-151)). / Franks, John M.

In: Annals of Mathematics, Vol. 164, No. 3, 01.01.2006, p. 1097-1098.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Erratum

T2 - Generalizations of the Poincaré-Birkhoff theorem (Ann. of Math. (1988) 128 (139-151))

AU - Franks, John M

PY - 2006/1/1

Y1 - 2006/1/1

UR - http://www.scopus.com/inward/record.url?scp=33847619746&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33847619746&partnerID=8YFLogxK

U2 - 10.4007/annals.2006.164.1097

DO - 10.4007/annals.2006.164.1097

M3 - Comment/debate

VL - 164

SP - 1097

EP - 1098

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

IS - 3

ER -